Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Clear, white discharge, stomach pain, headache, no periods. Had bleeding after taking morning after pill. Normal?

I had protected sex ( he used condoms ) with my boyfriend in oct. 12 (two days after my period ended). The condom did not break. I was just nervous and took the morning after pill the following morning. I had the side effect of bleeding like a normal period on oct. 19. It stopped 6 days later, oct. 25. I went to the clinic on Nov 29 and had a urine test because they did not offer blood tests and it came negative. Recently I ve been having clear, white discharges, stomach pain, and headaches for the pass week but my period is still not here yet. Is this normal? Can plan b be the main factor of my delayed period? Can I still be pregnant even if my period is 5 weeks late from my normal period and the test came negative? Or is it main the pill that is causing this. I ve also been very stressful these past weeks mainly on school work as well as worrying on the probable pregnancy.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

There is very less possibility for pregnancy in your case, as:
-In case of regular periods ovulation will not occur on 7th day usually.
-It was protected intercourse.
-You took emergency pill.
Emergency pill can alter the menstrual cycle depending the period when you took it. As you took it in the first half of the cycle it preponed your periods.
Now as your regular cycle got disturbed it may take sometime for re-regularization. Better to wait for one more week. Avoid stress, as that can also influence the cycle.
Take care.

Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor